# SDR LR7A2023113003337

- Difficulty date: November 30, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N408LC
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 42,268 hours, 26,404 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gearbox
- Part number: 1650R319
- Part serial: 273
- Condition: Worn
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D, O

## Discrepancy

DURING SCHEDULED FLIGHT WHEN GEAR WAS SELECTED UP, LH MLG SHOWED IN TRANIT.  VERIFIED VISUALLY THAT LH MLG WAS INTRANSIT, SELECTED GEAR DOWN AND ALL GEAR SHOWED DOWN AND LOCKED EXCEPT LH MLG SHOWED IN TRANSIT.  MANUALLY EXTENDED LH MLG AND INSTALLED TIEDOWN FIXTURE.  / FERRY FLIGHT TO MAINTENANCE BASE, REPLACED LH MLG EXTENSION AND RETRACTION GEARBOX IAW SMP 581 32-30   / LP 52094
